# SDR GUUA03080802

- Difficulty date: March 8, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- Aircraft time: 24,388 hours, 30,241 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5260 · Entrance Stairs
- Part: Cable
- Condition: Failed
- Location: Airstair
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9302, PILOT REPORTED CABIN DOOR EXTREMELY HARD TO OPEN FROM OUTSIDE.  REPOSITIONED AIRSTAIR DOOR FWD UPPER HANDRAIL CABLE.
